# SDR DHL2004365504

- Difficulty date: January 5, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FR22 AND FR20 HAS CORROSION AREA RBL 36.  REMOVED CORROSION AT MAIN CARGO SEAT TRACK FR20 APPROX 36 INCHES OF RBL, MATL LOST .030 INCH.  FOUND OUT OF LIMITS AS PER A300 SRM 53-10-00 FIG 612 & 51-40-11.  REMOVED CABIN SEAT TRACK FROM 18.5 FRAME TO 26.5 FRAME RBL 36 AS PER A300 SRM 53-10-00.  INSTALLED NEW SEAT TRACK P/N 7075-T6-511, TMS 60-224457 FROM 18.5 FRAME TO 26.5 FRAME RBL 36 AS PER A300 SRM 53-10-00, 51-40-11, 51-10-40, 51-40-12, 51-30-30, PO 23488101.
